MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD TC-C3 TROLLEY US SET 3; TC SERIES OF ENDOSCOPY WORKSTATIONS

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD TC-C3 TROLLEY US SET 3; TC SERIES OF ENDOSCOPY WORKSTATIONS
Model Number K10030136
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the trolley us set 3 had a shock that occurred when unplugged.The issue occurred when moving the device at the customer facility.There were no reports of patient harm.
 
Additional Manufacturer Narrative
B5: additional information has been obtained and provided.This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 4 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, and the inability to evaluate the subject device, a definitive root cause of the reported event could not be identified.However, it¿s likely the cause is related to static accumulation, which then discharges through the operator or other individual moving the workstation.It is also possible that the operator, who reported receiving the shock, is generating a static charge on themselves which is then discharged rapidly through the workstation (via its own protective ground connection).This applies to when the workstation is being moved and connected to the main supply and touched by a statically charged individual.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The condition of the person that was involved in the event is stable/fine.A grounding chain was used to address the issue.

Brand Name
TC-C3 TROLLEY US SET 3
Common Device Name
TC SERIES OF ENDOSCOPY WORKSTATIONS
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20325379
Report Number9611174-2024-00039
Device Sequence Number12686908
Product Code FEM
UDI-Device Identifier15019778007441
UDI-Public15019778007441
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
CLASS1EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10030136
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite